( p,q)-Genuine Baskakov-Durrmeyer operators

Document Type : Research Paper


1 Netaji Subhas Institute of Technology New Delhi, India

2 National Technical University of Athens Department of Mathematics Zografou Campus, GR-15780, Athens, Greece


In the present article, we propose the $(p,q)$ variant of genuine Baskakov Durrmeyer operators. We obtain moments and establish some direct results, which include weighted approximation and results in terms of modulus of continuity of second order.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 69-76
  • Receive Date: 18 December 2015
  • Revise Date: 13 May 2016
  • Accept Date: 18 May 2016